# SDR SWIA2025073000002

- Difficulty date: July 2, 2025
- Submitted: July 30, 2025
- Operation: Air carrier
- Aircraft: N792SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10294
- Aircraft time: 37,922 hours, 24,997 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: SH670359298
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKED BEAM (HOCKEY STICK) AFTER REMOVING PRESSURE FLOOR AT FS 847, RBL27.  REMOVED AND INSTALLED NEW BULKHEAD BEAM AT RBL 27 FS 847 IAW DWG SH670-35920 REV M, SRM 51-42-06--001-001-A01 AND SRM 51-42-21-001-001-A01. NO LEAKS NOTED. COMPLIED WITH 51-900-1002-SKY.
